Research Repository

Trapezoidal Type Inequalities for n-time Differentiable Functions

Dragomir, Sever S and Sofo, Anthony (2008) Trapezoidal Type Inequalities for n-time Differentiable Functions. Journal of Applied Mathematics and Computing, 28 (1-2). pp. 367-379. ISSN 1598-5865

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID15161. trapezoidal inequalities, integral inequalities, Ostrowski's inequality
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 13 Oct 2011 01:20
Last Modified: 20 Mar 2013 04:52
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar